# SDR 6CBA2023072623001

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N918AF
- Make and model: Pilats PC1247E
- Aircraft serial: 1918
- Aircraft time: 3,606 hours, 3,151 cycles
- Engine: Pwc PT6A67P
- Engine time: 3,609 hours, 3,154 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 2943A000
- Part serial: 1741
- Condition: Faulty
- Location: Engine Compartme
- Part time: 3,606 hours, 3,151 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF FROM K6B9 TO KHVN, FLIGHT CREW REPORTED "AFTER TAKEOFF POWER APPLIED, SCREAMING SOUND AND BURNING SMELL BELOW COPILOT FEET.  NOISE AND SMELL STOPPED AFTER POWER REDUCED."  THE CREW COMPLETED THE FLIGHT WITH NO FURTHER ISSUES.  TECHNICIANS INSPECTED THE ACM TURBINE AND FOUND NO ISSUES, PERFORMED A GROUND RUN TEST IAW AMM 12-B-71-00-00-00A-903A-A AND FOUND NO DEFECTS.  DURING TEST 18 IAW AMM 12-B-71-00-00A-903S-A, TECHNICIANS FOUND NO CHANGE-OVER FROM P3 TO P2.5.  THE AIRCRAFT WAS REPAIRED BY REPLACING THE HP SHUT OFF VALVE WITH A REPAIRED UNIT P/N OFF/ON 2943A000, S/N OFF 1741, S/N ON 1812 IAW AMM 12-B-21-40-04-00A-920A-A.  SUBSEQUENT GROUND RUN TESTED GOOD WITH NO DEFECTS.
